Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can i take Tazzle inspite of being on BP medicines?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Question
I am a hype tension patient and take coversyl 8mg,Calaptin SR 120,Aquazide 12.5 mg,Asprindelyed release tab USP 50 mg and Methycobal .I am also takinig Urimax D for Prostate problem. Can I take Tazzle 2o mg for erection.
Posted Thu, 7 Aug 2014 in Men's Health
 
 
Answered by Dr. Lohit K 1 hour later
Brief Answer:
Better to avoid Tazzle

Detailed Answer:
Hi,

I went through the query and understood your concern.

You are already on many medications that act on cardiovascular system like coversyl 8mg,Aquazide 12.5 mg to reduce BP,Aspirin to prevent clotting and Calaptin SR 120 for cardiac arrhythmia or other cardiac problem.

In such condition taking Tazzle may cause cardiac problem as this can further reduce BP causing hypotension / erection may not be possible or can affect heart. So for my patients I don't recommend Tazzle and so I don't recommend for you.

I hope this information helps you and answered your questions.
Feel free to ask for any further queries. I will be glad to answer them.

Wish you good health.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor